# SDR ASAA2018022223670

- Difficulty date: February 22, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 21,182 hours, 6,965 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

AT INITIAL LEVEL OFF , FLIGHT ATTENDANT REPORTED EXCESSIVELY WARM OR HOT.  PERFORMED QRH AND TEMPERATURES RETURNED TO NORMAL WITH TRIM AIR OFF.  ACFT GROUNDED.  CLEANED COCKPIT AND FWD CABIN AND AFT CABIN TEMPERATURE SENSOR ASSEMBLY FILTERS IAW AMM 21-61-06-100-801. PERFORMED CABIN TEMP CONTROL & INDICATION OPERATIONAL TEST IAW AMM 21-61-00-700-807-002. OPS CHECKED NORMAL. GOOD FOR CONTINUED SERVICE.
